# SDR FDEA201510083118

- Difficulty date: October 8, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 141N58112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STATION 200 - 205, RBL 35 - RBL 38, FLOOR TIE FOUND CRACK.  FLOOR TIE AT STA 200 - 205 RBL 26 - RBL 40 REMOVED AS PER SRM 51-40-02 REV 116.  NEW FLOOR TIE INSTALLED AS PER DWG 141N5180 SHT 1 REV G.  REPAIR CLASSIFIED AS MAJOR.
